MathSciNet Relay Station
MathSciNet bibliographic data
MR1432201 15A18 (93B60)
Helton, William; Rosenthal, Joachim; Wang, Xiaochang Matrix extensions and eigenvalue completions, the generic case. Trans. Amer. Math. Soc. 349 (1997), no. 8, 3401–3408.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement